# SDR P2EA99179

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 995-1010
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK A REPAIR WAS FOUND NOT PER SRM ON THE FUSELAGE BETWEEN BS 995 AND BS 1010, STRINGER 14 RIGHT.  REPAIRED FUSELAGE SKIN SECTION BETWEEN BS 993 AND BS 1013 FROM STRINGER 13 TO STRINGER 15 RIGHT SIDE PER SRM 53-30-3 FIGURE 16.  (M)
